Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 115

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generalized commuting properties of measure-preserving transfomations
Roy L. Adler.
Trans. Amer. Math. Soc. 115 (1965), 1-13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202969
Vector lattices of self-adjoint operators
David M. Topping.
Trans. Amer. Math. Soc. 115 (1965), 14-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206736
Generalized Rodriques formula solutions for certain linear differential equations
James M. Horner.
Trans. Amer. Math. Soc. 115 (1965), 31-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199460
Some theorems on equiconnected and locally equiconnected spaces
Charles J. Himmelberg.
Trans. Amer. Math. Soc. 115 (1965), 43-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195038
Oscillation properties of even-order linear differential equations
Robert W. Hunt.
Trans. Amer. Math. Soc. 115 (1965), 54-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203132
General solution of nonlinear difference equations
W. A. Harris and Y. Sibuya.
Trans. Amer. Math. Soc. 115 (1965), 62-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200624
Continuous transformations and stochastic differential equations
D. A. Woodward.
Trans. Amer. Math. Soc. 115 (1965), 76-82
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197909
On properties of regressive sets
K. I. Appel and T. G. McLaughlin.
Trans. Amer. Math. Soc. 115 (1965), 83-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230616
On isometric immersions in Euclidean space of manifolds with non-negative sectional curvatures
Philip Hartman.
Trans. Amer. Math. Soc. 115 (1965), 94-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202094
The space of minimal prime ideals of a commutative ring
M. Henriksen and M. Jerison.
Trans. Amer. Math. Soc. 115 (1965), 110-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194880
A duality in function spaces
I. Namioka.
Trans. Amer. Math. Soc. 115 (1965), 131-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202133
On the degree of convergence of extremal polynomials and other extremal functions
J. L. Walsh and A. Sinclair.
Trans. Amer. Math. Soc. 115 (1965), 145-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199419
$p$-valent close-to-convex functions
A. E. Livingston.
Trans. Amer. Math. Soc. 115 (1965), 161-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199373
On the Chern classes of representations of finite groups
Leonard Evens.
Trans. Amer. Math. Soc. 115 (1965), 180-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0212099
Classification of operators by means of their operational calculus
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 115 (1965), 194-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199712
Bockstein spectra
Thomas W. Hungerford.
Trans. Amer. Math. Soc. 115 (1965), 225-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206070
The eigenvalue behavior of certain convolution equations
H. J. Landau.
Trans. Amer. Math. Soc. 115 (1965), 242-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199745
On co-groups in the category of graded algebras
Israel Berstein.
Trans. Amer. Math. Soc. 115 (1965), 257-269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0206941
Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral
J. A. Pfaltzgraff.
Trans. Amer. Math. Soc. 115 (1965), 270-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199379
Chevalley bases for Lie modules
David A. Smith.
Trans. Amer. Math. Soc. 115 (1965), 283-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195996
Fractional integration in Orlicz spaces. I
Richard O’Neil.
Trans. Amer. Math. Soc. 115 (1965), 300-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194881
On semi-cylinders, splinters, and bounded-truth-table reducibility
Paul R. Young.
Trans. Amer. Math. Soc. 115 (1965), 329-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0209151
On the structure of continuous functions of several variables
David A. Sprecher.
Trans. Amer. Math. Soc. 115 (1965), 340-355
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0210852
A pair of unsymmetrical Fourier kernels
Roop N. Kesarwani.
Trans. Amer. Math. Soc. 115 (1965), 356-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196428
Factorization of differentiable maps with branch set dimension at most $n-3$
P. T. Church.
Trans. Amer. Math. Soc. 115 (1965), 370-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195101
Convergence of best rational Tchebycheff approximations
Barry Boehm.
Trans. Amer. Math. Soc. 115 (1965), 388-399
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199618
Asymptotic behavior of solutions of nonlinear differential equations
Richard K. Miller.
Trans. Amer. Math. Soc. 115 (1965), 400-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199502
Lie loops with invariant uniformities
Sigmund N. Hudson.
Trans. Amer. Math. Soc. 115 (1965), 417-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202916
Spectral theory of generalized Toeplitz operators
R. G. Douglas and Carl Pearcy.
Trans. Amer. Math. Soc. 115 (1965), 433-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199706
An extension of Ascoli’s theorem and its applications to the theory of optimal control
S. S. L. Chang.
Trans. Amer. Math. Soc. 115 (1965), 445-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195612
Twisting spun knots
E. C. Zeeman.
Trans. Amer. Math. Soc. 115 (1965), 471-495
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195085
Derivations on $p$-adic fields
Joseph Neggers.
Trans. Amer. Math. Soc. 115 (1965), 496-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197445
Generalized eigenvectors and separation of variables
Maurice Machover.
Trans. Amer. Math. Soc. 115 (1965), 505-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194740
On embedding highly connected manifolds in Euclidean space
J. B. Minkus.
Trans. Amer. Math. Soc. 115 (1965), 525-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0208610
A class of projective planes
Donald E. Knuth.
Trans. Amer. Math. Soc. 115 (1965), 541-549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0202041
Errata: Hyponormal operators and spectral density
J. G. Stampfli.
Trans. Amer. Math. Soc. 115 (1965), 550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196499